# SDR CA160203023

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,208 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED HIGHER THEN NORMAL TOT TEMPERATURES IN FLIGHT, PILOT LANDED AT THE HANGER AND UPON FURTHER INVESTIGATION FOUND RT BURNER CAN ARMPIT CRACKED.
